# SDR UPS202462

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORR ON R/W, I/B AILERON TRIM TAB FWD O/B HINGE FITTING.  REPAIRED PER SRM 51-30-2.
